# SDR DXTA2024092200611

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0330
- Aircraft time: 2,172 hours, 1,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Block
- Condition: Out Of Limits
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ARRIVING AT THE AIRCRAFT FOR THE FIRST TIME AFTER PULLING THE MAIN CABIN DOOR HANDLE THE DOOR ONLY OPENS SLIGHTLY.    BY PULLING DOWN ON THE HANDLE AGGRESSIVELY THE DOOR SLOWLY OPENS.     ONCE INSIDE WE CLOSED THE DOOR AND TRIED OPENING IT FROM THE INSIDE.    IT OPENS SLIGHTLY, BUT HAS TO BE PUSHED HARD TO GET IT TO OPEN ENOUGH FOR THE STAIRS TO COME DOWN.   IT IS A HINDERANCE TO EGRESS.  ONLY POWER ON THE AIRCRAFT AT THE TIME WAS BOTHER BATTERIES CONNECTED. CORRECTIVE ACTION: FOUND FWD RUB BLOCK TO MED GAP OUT OF LIMITS, REMOVED SHIMS AS REQUIRED AND PERFORMED OPS CHECK OF THE MED, MED OPS CHECKS AND GAP CHECK GOOD PER AMM 52-10-45
